The Indian Journal of Pediatrics

, Volume 44, Issue 8, pp 227–231 | Cite as

Rickets in tuberous sclerosis from anticonvulsant drugs

  • M. Teotia
  • S. P. S. Teotia
  • R. K. Singh


Anticonvulsant Drug Rickets Tuberous Sclerosis Anticonvulsant Therapy Hepatic Enzyme Induction 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Borgstedt, A.D., Bryson, M.F., Young, L.W. and Forbes, G.B. (1972). Long-term administration of antiepileptic drugs and the development of rickets.J. Pediat.,81, 9.PubMedCrossRefGoogle Scholar
  2. Chugh, S.K., Sachdeva, S., Ahuja, S.K. (1974). Tuberous sclerosis (Formes fruste).Indian Med. Gaz. 14, 296.Google Scholar
  3. Dayal, P., Bhargava, D.K. and Goyal, S. (1969). Tuberous sclerosis review with case report.Indian Med. Gaz. 9, 12.Google Scholar
  4. Dent, C.E., Richens, A., Rowe, D.J.F. and Stamp, T.C.B. (1970). Osteomalacia with long-term anticonvulsant therapy.Brit. Med. J. 4, 69.PubMedGoogle Scholar
  5. Deluca, H. F. and Masotti, R.E. (1972). Altered calcium metabolism due to anticonvulsant drugs.Develop. Med. Child., Neurol. 14, 318.Google Scholar
  6. Hunter, J., Maxwell, J.D., Steward, D.A., Valerie Parsons and William Roger (1971). Altered calcium metabolism in epileptic children on anticonvulsants.Brit. Med. J. 4, 202.PubMedGoogle Scholar
  7. Hahn, T.J., Hendin B.A., Scharp, C.R. (1972). Phenobarbital induced alterations in vitamin D metabolism.J. Clin. Invest. 51, 741PubMedCrossRefGoogle Scholar
  8. Hahn, TJ., Hendin, B.A., Scharp, C.R. (1972). Effect of chronic anticonvulsant therapy on 25-hydroxycalciferol levels in adults.New Engl. J. Med. 287, 900.PubMedCrossRefGoogle Scholar
  9. Kruse, R. (1968). Osteopathien bei antiepileptischer Langzeitherapie.Monatsschr Kinderheitkd. 116, 378.Google Scholar
  10. Medlinsky, H.L. (1974). Rickets associated with anticonvulsant medication.Pechatrics,53, 91.Google Scholar
  11. Richens, A., Rowe, D.J.F. (1970). Disturbance of calcium metabolism by anticonvulsant therapy.Brit. Med. J. 4, 73.PubMedGoogle Scholar
  12. Saxena, O., Saxena, S. and Ojah, D.G. (1967). Tuberous sclerosis.Indian Pediatr.4, 281.PubMedGoogle Scholar
  13. Stogmann, W. (1971). Ossifikationsstorungen bei anticonvulsiver langizeitbehandlung.Pediatr. Padol. 6, 280.Google Scholar
  14. Singh, S.V., Goyal, S.K., Chowdhury, B.L., Shreemali, R. and Bansal, N.K. (1972). Familial tuberous sclerosis.J.A.P.I. 20, 529.Google Scholar
  15. Teotia, M. and Teotia, S.P.S. (1973). Rickets precipitated by anticonvulsant drugs.Am. J. Dis. Child.,125, 850.PubMedGoogle Scholar

Copyright information

© Dr. K C Chaudhuri Foundation 1977

Authors and Affiliations

  • M. Teotia
    • 1
  • S. P. S. Teotia
    • 1
  • R. K. Singh
    • 1
  1. 1.Meerut

Personalised recommendations